# SDR USAA010515

- Difficulty date: May 8, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 51,539 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FAIL/SAFE ANGLE CRACKED .5 INCH, BS 600 STRINGER 16R.  CRACK REMOVED, INSTALLED DOUBLER PER SRM 53-70-11.  (M)
